# SDR DL767011455

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 58,068 hours, 27,258 cycles
- Engine: Ge CF680A2
- Engine time: 51,502 hours, 24,822 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 51,502 hours, 24,822 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN BY CREW ON APPROACH TO PBI.  DURING CRUISE NOTICED RT THROTTLE/ENGINE WAS NOT RESPONDING TO MOVEMENT, COMMAND BAR WAS PRESENT.  DURING DESCENT GOT EICAS R ENG SPEED CARD.  REPLACED ENGINE MEC.
